Topological conjugate piecewise linear unimodal mappings of an interval into itself

  • V. V. Kirichenko
  • M. V. Plakhotnyk Київ. нац. ун-т iм. Т. Шевченка

Abstract

Let $f, g : [0, 1] \rightarrow [0, 1]$ be a pair of continuous piecewise linear unimodal mappings and let $f$ be defined as follows: $f(x) = 2x$ for $x \leq 1/2$ and $f(x) = 2 - 2x$ for $x > 1/2$. Also let $h : [0, 1] \rightarrow [0, 1]$ be a piecewise differentiable homeomorphism such that $fh = hg$. Then $h$ is piecewise linear and the mapping $f$ completely determines $g$ and $h$, together with the ascending or descending monotone parts of $g$.
Published
25.02.2016
How to Cite
KirichenkoV. V., and PlakhotnykM. V. “Topological Conjugate Piecewise Linear Unimodal mappings of an Interval into Itself”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 2, Feb. 2016, pp. 217-26, http://umj.imath.kiev.ua/index.php/umj/article/view/1835.
Section
Research articles